Got a Medical Question? Ask a Doctor Online!
I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.
hello would you like to chat on this?
hello are you on any blood pressure pills?
yes ..Losartan 50-12.5 have been for about 10 years. Doc said by phone that i could double that but I am afraid to because of it dropping so low at times.
hello any tests done for this like Ultrasound or CT of the abdomen?
I really don't know what to do at this point and my doc is not available for a few days. I just know that I don't feel well most of the time and usually I am avery active person.
this is because of the fluctuation in pressure
since your doctor has advised you to take two tablets you should continue with the doctor's advise
any prolonged pressure above 180 systolic needs a visit to the ER
this is called malignant hypertension and requires urgent medical attention
When I was in the hospital they did do a stomach scoping and found some minor ulcers that I took meds for for a while and doc thought they should be fine now
if your BP is still above 180 then you need to go to the ER
also such fluctuation in BP should be further investigated
conditions which can cause such fluctuation are:
these three conditions should be checked for and ruled out
discuss this with your doctor
All these three diseases cause disturbances in the chemicals that regulate hypertension, and could cause such fluctuations.
You should preferably see an Endocrinologist to rule these out. these conditions, specially pheochromocytoma,
pheochromocytoma can sometimes be difficult to diagnose, and you will need a specialist Endocrinologist to diagnose them.
for now, take the pills as your doctor has advised
remember that you should go to the ER for BP above 180
Are you satisfied with my answer? Please remember to rate my service once you have all the information you need. Rating system is the row of faces below - click on a happy face to give a good rating. Thank you.
any further questions?